# SDR BSY2002F00018

- Difficulty date: August 9, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N81FR
- Make and model: Lear 35A
- Aircraft serial: 081
- Engine: Garrtt TFE731*
- System (JASC): 2563 · Parachute
- Part: Drag Chute
- Part number: 660018
- Condition: Deployed
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AT 15,000 FEET, DRAG CHUTE DEPLOYED AND SEPARATED FROM AIRCRAFT.  INSTALLED DOOR AND DRAG CHUTE.  OPS CHECKED GOOD.  CAUSE FOR DEPLOYMENT UNKNOWN AT THIS TIME.
